# SDR 0501286717

- Difficulty date: June 18, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 98,964 hours, 24,542 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACK IN RIGHT HAND NOSE WHEEL WELL SIDE PANEL WEB. REPAIRED PER EA 67-204659.
